# SDR QXEA9500109

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070001201
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE COCKPIT FLASHLIGHT LITTLE RED LIGHT IS NOT FLASHING.  REMOVED AND REPLACED THE FLASHLIGHT AND AIRCRAFT WAS RETURNED TO SERVICE.
